mental-health-icon
Difficulty In concentration
Hi , I used to get anxiety attacks or panic attacks , had certain deficiencies , taking medicines for the same , doctor has recommended lonazep .25 When I drive I feel I'm unable to concentrate Is this a side effect of this medicine
29 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Needs evaluation so meet near by Psychiatrisit
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Do lot of concentration exercises specially mindfulness Consult with me or any psychologist for therapy and counseling online All the best :)
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Chat online
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.